Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Milwaukee, WI

June 21, 2007Iowa County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 21, 2007, 8:12 PM CDT for Iowa County, Sauk County, Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2007, 8:12 PM CDT (01:12 UTC)
Expired
Jun 21, 2007, 9:01 PM CDT
In force
49 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Iowa County, WI, Sauk County, WI

The radar

The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 6:47 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 220112
SVRMKX
WIC049-111-220215-
/O.NEW.KMKX.SV.W.0029.070622T0112Z-070622T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
812 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN
  IOWA COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 915 PM CDT

* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF SPRING
  GREEN TO 8 MILES SOUTHWEST OF SPRING GREEN TO 12 MILES WEST OF     
  DODGEVILLE AND MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SPRING GREEN BY 820 PM CDT...
  DODGEVILLE BY 845 PM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4346 9018 4319 9015 4316 9037 4285 9038
      4286 8987 4320 8988 4336 8971

$$

FOWLE
3 follow-up statements
000 
WWUS53 KMKX 220126
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 PM CDT THU JUN 21 2007

WIC049-111-220215-
/O.CON.KMKX.SV.W.0029.000000T0000Z-070622T0215Z/
SAUK-IOWA-
826 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR IOWA AND SOUTHERN SAUK COUNTIES...

AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR SPRING GREEN...OR
ABOUT 12 MILES NORTH OF DODGEVILLE...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHEAST OF RIDGEWAY BY 835 PM CDT...
  BARNEVELD BY 840 PM CDT...

LAT...LON 4346 9018 4319 9015 4316 9037 4285 9038
      4286 8987 4320 8988 4336 8971

$$

CRAVEN
000 
WWUS53 KMKX 220144
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT THU JUN 21 2007

WIC111-220154-
/O.CAN.KMKX.SV.W.0029.000000T0000Z-070622T0215Z/
SAUK-
844 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR SAUK COUNTY IS CANCELLED...

THE STORM HAS MOVED SOUTH AND EAST OF THE COUNTY. 

LAT...LON 4315 9006 4317 9019 4316 9037 4285 9038
      4286 8987 4319 8984

$$

WIC049-220215-
/O.CON.KMKX.SV.W.0029.000000T0000Z-070622T0215Z/
IOWA-
844 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR IOWA COUNTY...

AT 839 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF MOUNT 
HOREB TO 7 MILES SOUTHWEST OF MINERAL POINT...MOVING SOUTHEAST AT 30 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HOLLANDALE BY 855 PM CDT...

LAT...LON 4315 9006 4317 9019 4316 9037 4285 9038
      4286 8987 4319 8984

$$

CRAVEN
000 
WWUS53 KMKX 220201
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT THU JUN 21 2007

WIC049-220210-
/O.CAN.KMKX.SV.W.0029.000000T0000Z-070622T0215Z/
IOWA-
900 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR IOWA COUNTY IS CANCELLED...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE AS IT MOVES INTO 
LAFAYETTE AND GREEN COUNTIES.  WIND GUSTS OF 40 TO 50 MPH REMAIN 
POSSIBLE...WHICH COULD BLOW DOWN TREE LIMBS OR A STRAY TREE.

LAT...LON 4315 9006 4317 9019 4316 9037 4285 9038
      4286 8987 4319 8984

$$

CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:46 PM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, Jun 21, 2:46 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT THU JUN 21 2007

.SHORT TERM...

MAIN CONCERN IS ON SEVERE WEATHER POTENTIAL. VERY UNSTABLE LIFTED
INDEXS NEAR MINUS 10 OVER NORTH CENTRAL IOWA IN MOIST UNSTABLE
AIRMASS SOUTH OF BOUNDARY. NOCTURNAL CONVECTION PUSHED BOUNDARY
WELL WEST INTO EASTERN IA AND WEST CENTRAL IL. ACTUAL CLOUDS ON
BOUNDARY HAVE DISSIPATED BUT LACK OF CU SEEN IN MORE STABLE AIRMASS.
LITTLE IN WAY OF SURFACE BASED MOIST CONVECTION EXPECTED. HOWEVER
MODERATE ELEVATED INSTABILITY IS STILL PRESENT OVER SOUTH CENTRAL
WI.

LOCAL 4 KM WRF4 BASED OFF 06Z GFS IS HANDLING CURRENT
THUNDERSTORM TRENDS THE BEST. THIS TAKES ELEVATED CONVECTION OVER
SOUTHERN MN INTO MUCH OF SOUTH CENTRAL WISCONSIN WITH WEAKENING
CONVECTION OVER THE THE SOUTHWEST HALF OF SOUTHEAST WISCONSIN TONIGHT.
THE WRF4 TAKES THE MCS OVER NORTHEAST IA AND DRIVES IT SEWARD
JUST SOUTHWEST OF OUR FORECAST AREA. THIS IS THE MCS WHICH WILL
HAVE THE GREATEST SEVERE POTENTIAL.

GOES SATELLITE DERIVED LI-S SHOW A STRONG LI GRADIENT WITH -7 OVER
PORTIONS OF SOUTH CENTRAL WI TO PLUS 7 OVER THE FAR SOUTHEAST. IN
ADDITION GOES SATELLITE DERIVED PRECIPITABLE WATER ALSO SHOW A STRONG
GRADIENT WITH 1.5 OVER PORTIONS OF SOUTH CENTRAL WI TO AROUND 0.75
NEAR SHEBOYGAN. CI FROM UPSTREAM CONVECTION IS OVERSPREADING THE
AREA WHICH WILL SHIELD THE VALUES OVER THE WESTERN HALF OF THE
FORECAST AREA. 1757 Z MODIS SEA SURFACE TEMPS SHOW VERY COOL
WATERS ALONG THE WESTERN SHORE OF LAKE MI...WITH ONLY LOWER 50
TEMPS. THIS WILL ADD TO THE LAKE SHORE COOLING...AND INLAND TEMPERATURE
GRADIENT. THIS FROM PREVIOUS UPWELLING. NOW WITH WINDS OUT OF THE
EAST...EXPECT THESE WATERS TO WARM A LITTLE. JUST BEFORE CI
PUSHED EAST WAS ABLE TO GET GOES SOUNDER FROM JUST SOUTH OF THE IL
BORDER WITH LI OF -4 WITH 2.3 OVER SHEBOYGAN. SOUNDING SHOWS ANY
SHOWERS OVER THE SHEBOYGAN THIS EVENING WOULD BE FROM DYING
UPSTREAM CONVECTION...AND DRY LOW AND MID LEVELS WOULD EVAPORATE
THESE RATHER QUICKLY.

PREFER GFS FOR CONVECTIVE POTENTIAL FRIDAY AND FRIDAY NIGHT. GFS
HAS SURFACE BOUNDARY AND CONVECTIVE INITIATION FARTHER SOUTH THAN
THE NAM AND U.W. CRAS MODEL. AS SUCH WILL HAVE POPS LOWER THAN
NAM MOS POPS.

.LONG TERM...

UPPER RIDGE BUILDS OVER THE NORTHERN PLAINS WITH A NORTHWEST FLOW
OVER WISCONSIN FOR MUCH OF THE WEEKEND. BY WEDNESDAY JET BECOMES
MORE ZONAL...INCREASING MOIST CONVECTION POTENTIAL AS BOUNDARY
GETS CLOSER. NOSE OF WEAK LOW LEVEL JET IMPACTS THE AREA ON
MONDAY. FOR NOW WILL KEEP DRY FORECAST...BUT WILL HAVE TO WATCH
MODEL TRENDS ON THIS.

&&

.AVIATION...CURRENT SHOWERS AND STORMS OVER MAINLY SOUTH CENTRAL
WISCONSIN SHOULD CONTINUE TO AFFECT THE AREA AROUND KMSN THIS
AFTERNOON...AS SLOW MOVING SURFACE AND 850MB CONVERGENT BOUNDARY
SAGS TO THE SOUTHWEST. SO WILL CARRY VCTS THERE TROUGH THE AFTERNOON
AND INTO THE EVENING. ALSO...MESOSCALE MODELS POINTING AT SOUTHEAST
MINNESOTA AND NORTHEAST IOWA FOR BEST CHANCE FOR MCS TONIGHT...AS
BOUNDARY SAGS INTO THAT AREA. STILL...WILL CARRY TEMPO FOR THUNDER
AND MVFR VISIBILITIES AT KMSN INTO THE EARLY EVENING...AS KMSN MAY
BE ON FAR EASTERN END OF MCS. MAY HAVE TO EXTEND THIS IN LATER TAFS.
WILL MAINTAIN VFR CONDITIONS FOR LATER TONIGHT AND FRIDAY FOR
NOW...UNTIL HIGHER CONFIDENCE CAN BE ATTAINED ON CONVECTION
PLACEMENT AND TIMING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HENTZ/WOOD
Hazardous weather outlook, Jun 21, 4:24 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
424 PM CDT THU JUN 21 2007

WIZ046-047-051-052-056>060-062>072-221100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
424 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST MINNESOTA ARE EXPECTED TO
MOVE ACROSS SOUTHWEST WISCONSIN AND EASTERN IOWA TONIGHT...AS A
FRONTAL BOUNDARY SLOWLY MOVES INTO THAT AREA.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...SOUTHWEST
OF A REEDSBURG...TO SUN PRAIRIE...TO PALMYRA...TO KENOSHA LINE. THE
MAIN HAZARDS WOULD BE DAMAGING WINDS TO 60 MPH...AND LARGE HAIL TO
ONE INCH IN DIAMETER...AND LOCALLY HEAVY RAINFALL. THE CHANCES OF
SEVERE WEATHER DECREASE TO THE EAST AND NORTH OF THIS LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN
MONDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-665-221030-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
424 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. GUSTY WINDS TO 30 KNOTS
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN
MONDAY NIGHT THROUGH THURSDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 21, 7:09 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 PM CDT THU JUN 21 2007

WIZ056-062-063-067-068-220215-
SAUK-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE
709 PM CDT THU JUN 21 2007

...SEVERE THUNDERSTORM WATCH 439 IN EFFECT UNTIL MIDNIGHT CDT...

NUMEROUS STRONG TO SEVERE THUNDERSTORMS ARE DEVELOPING ACROSS
PORTIONS OF SOUTH CENTRAL WISCONSIN. THESE STORMS ARE GENERALLY
PUSHING SOUTHEAST AROUND 15 MPH. AT 709 PM...NATIONAL WEATHER
SERVICE METEOROLOGISTS INDICATED THE STRONGEST STORMS WERE LOCATED
ACROSS SAUK...WESTERN DANE...AND IOWA COUNTIES.

HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH...AND
DANGEROUS LIGHTNING ARE POSSIBLE WITH THESE STORMS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS.

BORGHOFF
Local storm report, Jun 21, 7:17 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
717 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     MADISON                 43.08N 89.39W
06/21/2007                   DANE               WI   LAW ENFORCEMENT

            TREE BRANCHES DOWN IN THE CITY OF MADISON.

0713 PM     HAIL             5 ESE CROSS PLAINS      43.09N 89.55W
06/21/2007  M0.50 INCH       DANE               WI   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED BY LAW ENFORCEMENT ON HIGHWAY 14.

&&

BORGHOFF
Local storm report, Jun 21, 7:28 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             3 S CROSS PLAINS        43.07N 89.65W
06/21/2007  M0.75 INCH       DANE               WI   STORM CHASER

            3/4 INCH HAIL MEASURED WITH ESTIMATED 55 MPH WIND GUSTS.

&&

BORGHOFF
Special weather statement, Jun 21, 7:40 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT THU JUN 21 2007

WIZ046-047-051-052-056>060-062>072-220200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
740 PM CDT THU JUN 21 2007

...SEVERE THUNDERSTORM WATCH 439 IN EFFECT UNTIL MIDNIGHT CDT FOR
PORTIONS OF SOUTH CENTRAL WISCONSIN...

NUMEROUS STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ACROSS
PORTIONS OF SOUTH CENTRAL WISCONSIN. THESE STORMS ARE GENERALLY
PUSHING SOUTHEAST AROUND 20 MPH. AT 740 PM...NATIONAL WEATHER
SERVICE METEOROLOGISTS INDICATED THE STRONGEST STORMS WERE LOCATED
ACROSS SAUK...WESTERN DANE...AND IOWA COUNTIES.

HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH...AND
DANGEROUS LIGHTNING ARE POSSIBLE WITH THESE STORMS. TORRENTIAL
DOWNPOURS ARE LIKELY WITH THE STRONGEST STORMS. DUE TO THE SLOW
MOVING NATURE OF THESE STORMS...FLOODING OF URBAN AND LOW LYING
AREAS IS POSSIBLE. DO NOT DRIVE THROUGH FLOODED ROADWAYS

ACROSS SOUTHEAST WISCONSIN...THE ATMOSPHERE REMAINS COOL AND
STABLE. THEREFORE...THE SEVERE THREAT AROUND THE MILWAUKEE METRO
AREA IS MINIMAL...ALTHOUGH A FEW THUNDERSTORMS ARE POSSIBLE THIS
EVENING.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS
IF YOU LIVE IN SOUTH CENTRAL WISCONSIN.

BORGHOFF
Local storm report, Jun 21, 7:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     TSTM WND GST     2 E MOUNT HOREB         43.01N 89.69W
06/21/2007  E50 MPH          DANE               WI   STORM CHASER

&&

BORGHOFF

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.